×

Dissolving knot surgered 4-manifolds by classical cobordism arguments. (English) Zbl 1387.57037


MSC:

57N13 Topology of the Euclidean \(4\)-space, \(4\)-manifolds (MSC2010)
57M25 Knots and links in the \(3\)-sphere (MSC2010)
57Q60 Cobordism and concordance in PL-topology
57R65 Surgery and handlebodies
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Akbulut, S., Variations on fintushel-stern knot surgery on 4-manifolds, Turkish J. Math., 26, 1, 81-92, (2002) · Zbl 1007.57019
[2] Auckly, D., Families of four-dimensional manifolds that become mutually diffeomorphic after one stabilization, Topology Appl., 127, 1-2, 277-298, (2003) · Zbl 1012.57046
[3] Baykur, R. I.; Sunukjian, N., Round handles, logarithmic transforms and smooth 4-manifolds, J. Topol., 6, 1, 49-63, (2013) · Zbl 1297.57064
[4] H. Choi, J. Park and K.-H. Yun, On dissolving knot surgery 4-manifolds under a \(\Bbb C \Bbb P {}^2\)-connected sum, preprint (2017), arxiv.org/abs/1704.02181.
[5] Fintushel, R.; Stern, R., Knots, links, and 4-manifolds, Invent. Math., 134, 2, 363-400, (1998) · Zbl 0914.57015
[6] Fintushel, R.; Stern, R., Low Dimensional Topology, 15, Six lectures on four 4-manifolds, 265-315, (2009), American. Mathematical. Socicty Providence, RI
[7] Gompf, R., Sums of elliptic surfaces, J. Differential Geom., 34, 1, 93-114, (1991) · Zbl 0751.14024
[8] Gompf, R., A new construction of symplectic manifolds, Ann. of Math. (2), 142, 3, 527-595, (1995) · Zbl 0849.53027
[9] Mandelbaum, R., Algebraic surfaces and irrational connected sums of four manifolds, Bull. Amer. Math. Soc., 83, 3, 369-371, (1977) · Zbl 0365.57010
[10] Mandelbaum, R., Irrational connected sums and the topology of algebraic surfaces, Trans. Amer. Math. Soc., 247, 137-156, (1979) · Zbl 0405.57020
[11] Mandelbaum, R., Four-dimensional topology: an introduction, Bull. Amer. Math. Soc. (N.S.), 2, 1, 1-159, (1980) · Zbl 0476.57005
[12] Mandelbaum, R.; Moishezon, B., On the topological structure of non-singular algebraic surfaces in \(\Bbb C \Bbb P^3\), Topology, 15, 1, 23-40, (1976) · Zbl 0323.57005
[13] Mandelbaum, R.; Moishezon, B., On the topological structure of simply-connected algebraic surfaces, Bull. Amer. Math. Soc., 82, 5, 731-733, (1976) · Zbl 0361.57023
[14] Moishezon, B., Lecture Notes in Mathematics, 603, Complex surfaces and connected sums of complex projective planes, i+234, (1977), Springer-Verlag, Berlin
[15] Park, J., The geography of irreducible four-manifolds, Proc. Amer. Math. Soc., 126, 2493-2503, (1998) · Zbl 0895.57005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.